American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3040) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harold S. Shapiro. Boundary values of bounded holomorphic functions of several variables. Bull. Amer. Math. Soc. 77 (1971) 111-116. MR 0268404.
Abstract, references, and article information   
View Article: PDF

[2] R. J. Sibner. Domains bounded by analytic Jordan curves. Bull. Amer. Math. Soc. 76 (1970) 61-63. MR 0255785.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1